Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 45, Number 3

All articles in this issue are freely accessible.

Residuated lattices
Morgan Ward and R. P. Dilworth.
Trans. Amer. Math. Soc. 45 (1939), 335-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501995
Kakeya’s problem on the zeros of the derivative of a polynomial
Morris Marden.
Trans. Amer. Math. Soc. 45 (1939), 355-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501996
Abstract symmetric boundary conditions
J. W. Calkin.
Trans. Amer. Math. Soc. 45 (1939), 369-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501997
Conformal geodesics
Aaron Fialkow.
Trans. Amer. Math. Soc. 45 (1939), 443-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501998
Bilinear transformations in Hilbert space
Francis J. Murray.
Trans. Amer. Math. Soc. 45 (1939), 474-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501999